Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by:
 Basket 
On equilibrium properties of evolutionary multi-player games with random payoff matrices
Authors: Han, The Anh; Traulsen, Arne; Gokhale, Chaitanya S.
Date of Publication (YYYY-MM-DD): 2012-06
Title of Journal: Theoretical Population Biology
Volume: 81
Issue / Number: 4
Start Page: 264
End Page: 272
Document Type: Article
ID: 608370.0
 
Full text / Content available
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.